ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 24 Issue : 3
Current Issue Archive Popular Article Ahead of Print

 
Acute coronary syndrome with intraventricular thrombus after using erythropoietin [Anatol J Cardiol]
Anatol J Cardiol. 2013; 13(3): 278-279 | DOI: 10.5152/akd.2013.080  

Acute coronary syndrome with intraventricular thrombus after using erythropoietin

Alparslan Kurtul1, Mustafa Duran2, Onur Kadir Uysal1, Ender Örnek2
1Clinic of Cardiology, Etlik İhtisas Education and Research Hospital, Ankara-Turkey
2Clinic of Cardiology, Kayseri Education and Research Hospital, Kayseri-Turkey



Alparslan Kurtul, Mustafa Duran, Onur Kadir Uysal, Ender Örnek. Acute coronary syndrome with intraventricular thrombus after using erythropoietin. Anatol J Cardiol. 2013; 13(3): 278-279


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2019 Turkish Society of Cardiology